I received a tetanus shot two days ago and my right arm...

Question: 

I received a tetanus shot two days ago and my right arm hurts a lot and I got fever too..What should I do?It's urgent.

Answer: 

Common reactions to the Tetanus and Diphtheria (Td) vaccine may include soreness, redness and swelling where the vaccine was given. Fever, headache and muscle soreness may also occur. After a vaccine, pain and swelling can be managed with cold compresses at the injection site and acetaminophen, if needed. Avoid pressure on the injection site. Too frequent boosters of tetanus-containing vaccines can result increased pain, swelling and redness at the injection site.

It is important to always report serious or unexpected reactions to a health care provider. If you are concerned about your health, please speak with your health care provider.

ImmunizeBC Nurse

Date last updated: 
Thursday, Jun 25, 2020